# SDR SWAA2017010410936

- Difficulty date: December 20, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 36,714 hours, 23,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FORWARD GALLEY EMERGENCY BATTERY INOPERATIVE.       R & R THE BATTERY PACK IAW AMM.
